# SDR QXEA2015060300291

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,814 hours, 34,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON MCD MACHINED WEB ANGLE, PN 85329542-115  COMMON TO FUSELAGE SKIN AT X6.70 STR 24P.  REMOVED ANGLE, PN 85329542-115 FROM MCD MACHINED WEB AND FUSELAGE SKIN AT X6.70 STR 24P REF SRM 51-42-05.  INSTALLED NEW ANGLE, PN 85329542-115 TO MCD MACHINE WEB AND FUSELAGE SKIN AT X6.70 STR 24P REF SRM 51-40-00A ND 51-23-00. ORIGINAL MATERIAL THICKNESS ON ANGLE PN 85329542-115 IS 0.050".  REMAINING MATERIAL AT CORRODED AREA IS .038".  ANGLE EXCEEDS MATERIAL TOLERANCE OF +/- .010" IAW DWG 85329542, RELEASE P REV--. OUT OF LIMITS. VERIFIED W/TOOL ID 5268 CAL 1/19/15. ORDERED NEW ANGLE, PN 85329542-115.  RECEIVED NEW ANGLE, PN 85329542-115.  LOCATED AND DRILLED NEW ANGLE FOR FASTENER HOLES IAW SRM 51-40-07. COMPLIED WITH FORM M-184 CORROSION REPORT. TOUCHED UP FASTENERS & ALODINED AT X6.70 STR 24P IAW SRM 51-21-10 & 51-25-10.
